MathSciNet Relay Station
MathSciNet bibliographic data
MR1786481 14F43 (14M15 20F55 55N91)
Brion, Michel Poincaré duality and equivariant (co)homology. Dedicated to William Fulton on the occasion of his 60th birthday. Michigan Math. J. 48 (2000), 77–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement